How to stop menstrual spotting while using Depo-Provera birth control?

Side effect. once you are on the depo injection, bleeding is a common side effect. You should consult your GYN and ask about the use of NSAIDS to control bleeding ( Advil/Aleve). Unfortunately, bleeding is an expected side effect.

Related Questions

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues. Read more...

I am on the Depo-Provera shot as a form of birth control, the first month was fine no problems and now I have been spotting for 3 weeks should I be worried?

No. This is very common with Depo-Provera provera (medroxyprogesterone). spotting may occur at anytime the first 3-6 months on depo. Only thing I would suggest is check a pregnancy test if you had unprotected sex the first month on depo. Read more...
Expected side effect. This is a very common side effect; no cause for concern. If it continues, check with your gynecologist. There is treatment available. . Read more...

Two monthes after giving birth spotting blood and brown dicharge. Enough ti fill panty liner....Oh had Depo-Provera shot before I left hospital (birth control)?

From depo. One of the common side effects from depo especially in the first 6 months is irregular bleeding. The longer you are on depo the less likely you are to bleed. Just watch the bleeding unless its really heavy and get your next depo on time. Read more...
Common side effect. Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months. At the end of one year, approximately 50% of women are no longer having any bleeding, which most women consider to be a very good thing. You should document the days of bleeding on a calendar, but don't worry about it. Unscheduled bleeding is common. Read more...

Hi I I've been on the Depo-Provera (birth control shot for about 3 to 4 years I've been on my menstrual for 3 months what can I do to stop it or regulate it?

See your doctor. Depo can cause spotting, but 3 months is a bit excessive. I'm not sure how much you are bleeding. You should see your doctor for an exam and diagnosis. Good luck. Read more...

Is it normal to have a period for a month or longer while taking the Depo-Provera birth control shot? My period goes from heavy to spotting this brown colored blood to nothing. This is my second birth control shot.

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...

I had unprotectex sex on new years but im on the Depo-Provera provers birth control. I dont have tender breasts or nausea but I spotted today?

Protected sex. Hello, Actually you had protected sex because Depo-Provera protects against pregnancy for 3 months. Also irregular bleeding is a side-effect of Depo administration. Everything that you describe is predictable and usual. Read more...